RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sibirsk. Mat. Zh., 2017, Volume 58, Number 6, Pages 1302–1305 (Mi smj2939)  

A generic property of the Solovay set $\Sigma$

V. G. Kanoveiab, V. A. Lyubetskya

a Institute for Information Transmission Problems, Moscow, Russia
b Russian University of Transport, Moscow, Russia

Abstract: We prove that the Solovay set $\Sigma$ is generic over the ground model in the sense of a forcing whose order relation extends the order relation of the given forcing.

Keywords: genericity, Solovay set $\Sigma$.

Funding Agency Grant Number
Russian Foundation for Basic Research 13-01-00006
17-01-00705
Russian Science Foundation 14-50-00150
V. G. Kanovei was supported by the Russian Foundation for Basic Research (Grants 13-01-00006 and 17-01-00705). V. A. Lyubetsky was supported by the Russian Science Foundation (Grant 14-50-00150).


DOI: https://doi.org/10.17377/smzh.2017.58.610

Full text: PDF file (252 kB)
References: PDF file   HTML file

English version:
Siberian Mathematical Journal, 2017, 58:6, 1012–1014

Bibliographic databases:

Document Type: Article
UDC: 510.223+510.225
MSC: 35R30
Received: 02.11.2016

Citation: V. G. Kanovei, V. A. Lyubetsky, “A generic property of the Solovay set $\Sigma$”, Sibirsk. Mat. Zh., 58:6 (2017), 1302–1305; Siberian Math. J., 58:6 (2017), 1012–1014

Citation in format AMSBIB
\Bibitem{KanLyu17}
\by V.~G.~Kanovei, V.~A.~Lyubetsky
\paper A generic property of the Solovay set~$\Sigma$
\jour Sibirsk. Mat. Zh.
\yr 2017
\vol 58
\issue 6
\pages 1302--1305
\mathnet{http://mi.mathnet.ru/smj2939}
\crossref{https://doi.org/10.17377/smzh.2017.58.610}
\elib{http://elibrary.ru/item.asp?id=30556277}
\transl
\jour Siberian Math. J.
\yr 2017
\vol 58
\issue 6
\pages 1012--1014
\crossref{https://doi.org/10.1134/S0037446617060106}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000425153500010}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85042169573}


Linking options:
  • http://mi.mathnet.ru/eng/smj2939
  • http://mi.mathnet.ru/eng/smj/v58/i6/p1302

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Сибирский математический журнал Siberian Mathematical Journal
    Number of views:
    This page:55
    Full text:5
    References:15
    First page:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018